# SDR USAA2011110100003

- Difficulty date: October 31, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 64,786 hours, 46,358 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189929
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, EN ROUTE FROM BDL TO CLT, CREW REPORTED THE NOSE LANDING GEAR RED INDICATOR LIGHT ILLUMINATED.  ON GEAR EXTENSION, ALL GEAR INDICATIONS WERE NORMAL.  ON LANDING AND ROLL OUT, GEAR INDICATIONS WERE ALSO NORMAL.  AN EMERGENCY WAS DECLARED AS A PRECAUTION.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOWNLOCK SENSOR S845 IAW 32-61-51 FOR INTERMITTENT NEAR STATE FAULT.  ALSO, REPLACED NOSE LANDING GEAR UPLOCK SENSOR S846 IAW 32-61-41 FOR CONDITION.  PERFORMED SATISFACTORY NLG RETRACTION AND EXTENSION TEST.  NORMAL OPERATION AND INDICATION.
